# SDR SWIA202162714

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERCOSTAL AT STGR21L BETWEEN FS 310.00 Â€“ 333.00   (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED CORRODED INTERCOSTAL WITH NEW REPLACEMENT ONE (P/N SH670-31822-1S) ON STGR21L BETWEEN FS310.00 AND 333.00LH USING ALL NEW HARDWARE, REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01 AND 51-42-21-001-001 A01. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
